# SDR SCNA20201124342

- Difficulty date: November 9, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP ENTRANCE AFT SHIELD HAS AREAS OF CORROSION STA 480+12 TO STA 500A, RBL 25, WL156.  REMOVED AN REPLACED FCB AFT SHIELD WITH REPLACEMENT P/O 807062, IAW SRM 51-40-02-0G-0 AND DRG 143A0080.
